# SDR 2008F00027

- Difficulty date: December 15, 2008
- Submitted: December 17, 2008
- Operation: General aviation
- Aircraft: N411P
- Make and model: Braero HS125700A
- Aircraft time: 11,744 hours, 8,169 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Part number: MS3126F1415S
- Condition: Defective
- Location: N1 Indicator
- Part time: 11,744 hours, 8,169 cycles
- Component: Indicator
- Component part number: H901264
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON NOVEMBER 23, 2008, THE NR 2 ENGINE N1 GAUGE DIGITAL PORTION FAILED. THE MALFUNCTION WAS TRACED TO A DEFECTIVE CONNECTOR AT THE GAUGE.
